# SDR AALA201911269008

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 37,409 hours, 13,455 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: REFERENCE SDR AALA201911269007, RIGHT ELEVATOR- #4 HINGE DIAGONAL BRACE AFT BEARING IS LOOSE IN ROD END. REMOVED AND INSTALLED NEW RH ELEVATOR SUPPORT STRUT IAW AMM 55-16-48.
